# SDR G1IA20210420002

- Difficulty date: April 20, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N948AM
- Make and model: Beech C90A
- Aircraft serial: LJ1210
- Aircraft time: 13,127 hours, 20,841 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: 5092004811
- Condition: Failed
- Location: Zone 100
- Component: Printed Circuit
- Component part number: 913600181
- Stage of operation: AP
- How discovered: V
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING MY RETURN FLIGHT HOME FROM HNL ON THE APPROACH SEGMENT OF THE FLIGHT I HAD PUT THE FINAL FLAPS DOWN FOR LANDING AND MY GEAR WARNING HORN CAME ON. MY GEAR WAS INDICATING THREE GREEN BUT THE HORN WOULD NOT STOP. I ELECTED TO GO AROUND AND TRY ANOTHER APPROACH. THE SAME THING HAPPENED SO I DECIDED TO RETURN TO HNL. DURING THE MISSED APPROACH FOLLOWING NORMAL PROCEDURES I APPLIED MAX POWER. AT 100 KNOTS I RETRACTED THE FLAPS TO ZERO AND PUT THE GEAR UP WHEN I HAD A POSITIVE RATE. THE GEAR HORN TURNED OFF WHEN I PUT THE FLAPS ALL THE WAY UP.
